Back to Volume
Paper: Chaotic Behavior of Oscillations of Self-Gravitating Spheroid
Volume: 316, Order and Chaos in Stellar and Planetary Systems
Page: 371
Authors: Omarov, Ch.T.; Malkov, E.A.
Abstract: Non-linear oscillations of self-gravitating spheroid is studied in this work. It is shown that at the certain values of governing parameter the system becomes unstable and evolve to stochastic state passing through a sequence of period doubling bifurcation. Poincare's sections illustrating such evolution are presented.
Back to Volume